# SDR P5CA9800295

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Deformed
- Location: Bs 2658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION AT 6 O'CLOCK POSITION ON APU FIRE BULKHEAD AT STATION 2658.  DRESSED OUT DEFORMED AREA PER BAC SRM 51-10-01.
